Article

Journal of Dynamics and Differential Equations

, Volume 15, Issue 2, pp 517-534

Travelling Wave Solutions in a Tissue Interaction Model for Skin Pattern Formation

  • Shangbing AiAffiliated withDepartment of Mathematical Sciences, University of Alabama in Huntsville
  • , Shui-Nee ChowAffiliated withSchool of Mathematics, Georgia Institute of Technology
  • , Yingfei YiAffiliated withSchool of Mathematics, Georgia Institute of Technology

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We discuss the existence and the uniqueness of travelling wave solutions for a tissue interaction model on skin pattern formation proposed by Cruywagen and Murray. The geometric theory of singular perturbations is employed.

tissue interaction model travelling wave solutions singular perturbations